Lymphoma: Types, causes, and treatment
Did Lymphoma Cause My Skin Rash?
Sign Up for OurCancer Care and PreventionNewsletter
Thanks for signing up!You might also like these other newsletters:
I was diagnosed with lymphoma one and a half years ago. I am 54 years old and have had the Rituxan (rituximab), and CVP (cyclophosphamide, vincristine and prednisone), and now I have started Fludara (fludarabine). In the summer, I have blisters that have appeared on my legs mostly, four to five at a time. They start out as red spots then blister. They itch terribly for a few days. My doctor says that it is part of symptoms of my immune system disorder. He gave me a steroid cream that helps somewhat. Can you explain more about this? Thank you.
I'm not certain what is causing your rash, but we do frequently see rashes in patients with lymphoma — with or without chemotherapy. Patients may have lymphoma that directly involves the skin, or the lymphoma can indirectly lead to rashes by causing the immune system to not work properly. Patients with lymphoma may also have reactions to medications.
It might be helpful to see a dermatologist to take a close look at the blisters and make recommendations, though it sounds like the steroid treatment you are receiving is helpful.
Video: Lymphoma: Types, Risk Factors, and Symptoms
How to Recover Lampshades
How to Style Your Bushy Eyebrows
Catherine Takes On More Responsibility From The Queen
Why you should do your dates birth chart the first time you meet them
How to Talk to a Shy Guy
How to Post Your Resume Online
15 Matching Mom And Daughter Beach Outfits
6 Strength Training Mistakes Youre Making
The Benefits of Coconut Water